An improved lower bound on the number of limit cycles bifurcating from a quintic hamiltonian planar vector field under quintic perturbation

Tomas Johnson, Warwick Tucker

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

The limit cycle bifurcation of a Z2 equivariant quintic planar Hamiltonian vector field under Z2 equivariant quintic perturbation is studied. We prove that the given system can have at least 27 limit cycles. This is an improved lower bound on the possible number of limit cycles that can bifurcate from a quintic planar Hamiltonian system under quintic perturbation.

Original languageEnglish
Pages (from-to)63-70
Number of pages8
JournalInternational Journal of Bifurcation and Chaos
Volume20
Issue number1
DOIs
Publication statusPublished - Jan 2010
Externally publishedYes

Keywords

  • Bifurcation theory
  • Interval analysis
  • Limit cycles
  • Planar Hamiltonian systems

Cite this